Litalir Heart Rate Increased Side Effect Reports
The following Litalir Heart Rate Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Heart Rate Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Litalir or it might take time to develop.
|Headache, Heart Rate Increased, Hyperhidrosis, Muscle Contractions Involuntary, Muscle Spasms|
This Heart Rate Increased side effect was reported by a health professional from GERMANY. A 36-year-old patient (weight:NA) experienced the following symptoms/conditions: glioblastoma. The patient was prescribed Litalir (dosage: NA), which was started on Mar 17, 2006. Concurrently used drugs:
Litalir Heart Rate Increased Causes and Reviews
An arrhythmia is a problem with the rate or rhythm of your heartbeat. It means that your heart beats too quickly, too slowly, or with an irregular pattern. When the heart beats faster than normal, it is called tachycardia. When the heart beats too slowly, it is called bradycardia. The most common type of arrhythmia is atrial fibrillation, which causes an irregular and fast heart beat.
Many factors can affect your heart's rhythm, such as having had a heart attack, smoking, congenital heart defects, and stress. Some substances or medicines may also cause arrhythmias.
Symptoms of arrhythmias include
- Fast or slow heart beat
- Skipping beats
- Lightheadedness or dizziness
- Chest pain
- Shortness of breath
Your doctor can run tests to find out if you have an arrhythmia. Treatment to restore a normal heart rhythm may include medicines, an implantable cardioverter-defibrillator (ICD) or pacemaker, or sometimes surgery.
NIH: National Heart, Lung, and Blood Institute
Litalir Heart Rate Increased Reviews